www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17914

Title: Weak and strong convergence of amarts in Fréchet spaces
Authors: EGGHE, Leo
Issue Date: 1982
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF MULTIVARIATE ANALYSIS, 12 (2), p. 291-305
Abstract: most important one states tat a Frtchet space is nuclear if and only if every mean bounded amart is strongly as. convergent. This extends the result in [A. Bellow, Proc. Nat. Acad. Sci. USA 73, No. 6 (1976), 179&1799] in a more positive way, and gives a different proof of it. The results of Brunei and Sucheston [C. R. Acad. Sci. Paris Ser. A (1976), loll-10141 , are extended to yield the same characterization of reflexivity of a Frtchet space in terms of weak convergence a.s. of weak amarts.
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/17914
DOI: 10.1016/0047-259X(82)90021-5
ISI #: A1982NW95100010
ISSN: 0047-259X
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
article596.95 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.